Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2009 (3)

Listing 1 - 3 of 3
Sort by

Approximate Symmetries for Nonlinear Diffuion Equation

Al-Mustansiriyah Journal of Science, 2009, Volume 20, Issue 1, Pages 137-143
 

Poles’ Order of Rational Solutions for Evolution Equations

Al-Mustansiriyah Journal of Science, 2009, Volume 20, Issue 4, Pages 78-87
 

Connection Between Painlevé Property and Hirota’sBilinearization

Al-Mustansiriyah Journal of Science, 2009, Volume 20, Issue 2, Pages 156-166
 

Listing 1 - 3 of 3
Sort by